# SDR ASAA2024101253524

- Difficulty date: October 12, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 40,049 hours, 12,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550226
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT STA 294.5 HAS CORROSION AT BL0. GROUNDED - YES. REMOVED CORROSION AT STA 294 BL-0 FLOOR BEAM AND FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-10-51-1A-1. REPAIRED FLOOR BEAM AT STA 294 BL-0 IAW B737-900 SRM 53-10-51-2R-14W .090" O .094" R .072" L .5" D .022".
